Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 4, Issue 2, Pages 135-163
http://dx.doi.org/10.1155/S1024123X98000763

Nonnegativity of uncertain polynomials

1Department of Electrical Engineering, Santa Clara University, Santa Clara, CA 95053, USA
2Department of Electrical Engineering, Stanford University, Stanford, CA 94305, USA

Received 8 November 1996

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dragoslav D. Šiljak and Matija D. Šiljak, “Nonnegativity of uncertain polynomials,” Mathematical Problems in Engineering, vol. 4, no. 2, pp. 135-163, 1998. https://doi.org/10.1155/S1024123X98000763.